MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5826
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a pacemaker implant procedure.During the procedure, it was noted that the pacemaker's set screw stripped.The pacemaker was not used and replaced during the procedure.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of the v-setscrew could not be tightened to secure the v-lead in the connector was confirmed.Analysis revealed that the user/physician had unknowingly screwed the v-setscrew out of its connector block socket, and up inside the v septum.This occurred due to improper wrench insertion, which prevented the user from knowing if the setscrew was being turned and how turns were being made.Once the setscrew was rotated out of the socket it fell out of position where it could no longer be re-engaged or tightened with the torque wrench.The setscrew was placed back into the socket and successfully tightened onto test leads, which were held securely within the connector during lab testing.This anomaly is user-related and resulted from incorrect use of the wrench by the user/physician.

Brand Name
ZEPHYR XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22333506
Report Number2017865-2025-89294
Device Sequence Number13026648
Product Code NVZ
UDI-Device Identifier05414734501620
UDI-Public(01)05414734501620(10)P000224080(17)260731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number5826
Device Lot NumberP000224080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer03/14/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown